# SDR AALA202401097147

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 10,050 hours, 3,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR GIRT BAR  MISSING RED PLASTIC CAP ON RIGHT HAND SIDE. INSTALLED MISSING RED CAP ON RIGHT HAND SIDE OF GIRT BAR, AS REQUIRED.
